# SDR AWKA20180111

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N549XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20322
- Aircraft time: 7,989 hours, 3,502 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW RECEIVED A HYD TEMP HIGH AMBER CAS MESSAGE.  THE TEMPERATURE CONTINUED TO CLIMB.  ATC DECLARED AN EMERGENCY.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY. AS A PRECAUTION AND BASED ON OPERATOR EXPERIENCE, BOTH THE RT HYDRAULIC RESERVOIR AND THE RT HYDRAULIC TEMP TRANSDUCER WERE REPLACED. THERE HAVE BEEN NO REPEAT ISSUES ON SUBSEQUENT FLIGHTS TO DATE.
